MAUDE Adverse Event Report: ETHICON INC. ETHLN BLK 18IN 5-0 S/A FS-2; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHLN BLK 18IN 5-0 S/A FS-2; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number 661H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a diep flap procedure on (b)(6) 2018 and suture was used.The needle broke during use.Another like device was used to complete the procedure.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.

Brand Name
ETHLN BLK 18IN 5-0 S/A FS-2
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7773506
Report Number2210968-2018-75069
Device Sequence Number1012300
Product Code GAR
UDI-Device Identifier10705031007703
UDI-Public10705031007703
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Catalogue Number661H
Device Lot NumberLJH610
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/18/2018
Supplement Date Received by Manufacturer08/15/2018
Initial Report FDA Received Date08/10/2018
Supplement Report FDA Received Date08/28/2018
Patient Sequence Number1